# SDR AALA201906249004

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 16,137 hours, 7,699 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM MESSAGE IN FLIGHT. NO SMOKE IN LAVATORY (AFT LAVATORY B). MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK.
